Journal of Differential Geometry

A degeneration of the moduli space of stable bundles

D. Gieseker

Full-text: Open access

Article information

J. Differential Geom., Volume 19, Number 1 (1984), 173-206.

First available in Project Euclid: 26 June 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14D20: Algebraic moduli problems, moduli of vector bundles {For analytic moduli problems, see 32G13}
Secondary: 14D22: Fine and coarse moduli spaces 14F05: Sheaves, derived categories of sheaves and related constructions [See also 14H60, 14J60, 18F20, 32Lxx, 46M20]


Gieseker, D. A degeneration of the moduli space of stable bundles. J. Differential Geom. 19 (1984), no. 1, 173--206. doi:10.4310/jdg/1214438427.

Export citation


  • [1] D. Gieseker and I. Morrison, Hubert stability of rank two bundles on curves, J. Differential Geometry 19 (1984).
  • [2] D. Mumford and J. Fogarty, Geometric invariant theory, 2nd ed., Springer, Berlin, 1982.
  • [3] P. E. Newstead, introduction to moduli problems and orbit spaces, Tata Lecture Notes, Narosa, 1978.